MathSciNet Relay Station
MathSciNet bibliographic data
MR2100913 35J20 (35J60 47J30 58E05)
Liu, Zhaoli; Wang, Zhi-Qiang On the Ambrosetti-Rabinowitz superlinear condition. Adv. Nonlinear Stud. 4 (2004), no. 4, 563–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement